CSpace
An embedded estimating equation for the additive risk model with biased-sampling data
Zhang, Feipeng; Zhao, Xingqiu; Zhou, Yong
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
Volume61Issue:8Pages:1495
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33671
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhang, Feipeng,Zhao, Xingqiu,Zhou, Yong. An embedded estimating equation for the additive risk model with biased-sampling data[J]. SCIENCE CHINA-MATHEMATICS,2018,61(8):1495.
APA Zhang, Feipeng,Zhao, Xingqiu,&Zhou, Yong.(2018).An embedded estimating equation for the additive risk model with biased-sampling data.SCIENCE CHINA-MATHEMATICS,61(8),1495.
MLA Zhang, Feipeng,et al."An embedded estimating equation for the additive risk model with biased-sampling data".SCIENCE CHINA-MATHEMATICS 61.8(2018):1495.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Feipeng]'s Articles
[Zhao, Xingqiu]'s Articles
[Zhou, Yong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Feipeng]'s Articles
[Zhao, Xingqiu]'s Articles
[Zhou, Yong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Feipeng]'s Articles
[Zhao, Xingqiu]'s Articles
[Zhou, Yong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.